# SDR UPS04842863

- Difficulty date: July 15, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 70,332 hours, 28,589 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, RT HORIZONTAL STAB L/E HAS SCREWS PULLED THROUGH SKIN AT XFS 178.750.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 55-2-1 FIG 4.
